# SDR CALA2022070801667

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51404
- Condition: Corroded
- Location: Sta 340
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR SUPPORT AT STA 340 LBL20-LBL32 HA S CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 92 82960. INSTALLED FLOOR SUPPORT STA 340 LBL 20-32 IAW BOEING DWG 141N5170 REV C AND B757 200 SRM 51-40-02. HAECO GSO MECH V932595 INSP QC295
